# SDR UALA2012102506138

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,735 hours, 11,048 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE BOTTOM PNL MAIN DECK BUSINESS CLASS ON THE SIDE OF LAV 102 LOOSE.  SECURED BOTTOM EMERGENCY LIGHT AT LAV 102.
